Tylenol Daytime Cold & Flu Multi-Symptom Liquid Gels, Cold & Flu Relief Medicine, Pain Reliever & Fever Reducer + Cough Suppressant, Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, 24 ct

TYLENOL

Tylenol Daytime Cold & Flu Multi-Symptom Liquid Gels, Cold & Flu Relief Medicine, Pain Reliever & Fever Reducer + Cough Suppressant, Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, 24 ct

$U2,180 $U3,633
Save 40% ($U1,453)
  • Order within 2 hours and 1 minute to get between May 19 - May 25
  • Tracked Shipping on All Orders
  • 14-Day Returns
  • Secure Payments
  • 24/7 Customer Support
Buying Bulk?

Description

  • 24-count package of Tylenol Daytime Cold & Flu Multi-Symptom Liquid Gels with acetaminophen & dextromethorphan HBr for powerful cold + flu symptom relief from the #1 doctor recommended brand of pain relief
  • The liquid filled capsules provide fast, powerful relief from your cold & flu symptoms in liquid gel form. The adult cold medicine temporarily relieves your daytime flu symptoms including head & body aches, fever & sore throat, & cough
  • The multi-symptom relief cold & flu medicine is formulated with 325 mg of acetaminophen to help relieve aches & pains & reduce fever, plus, 10 mg of dextromethorphan HBr cough suppressant to help calm your cough
  • Get fast cold & flu relief so you can get back to your life. Each dose of Tylenol Cold + Flu Multi-Symptom Liquid Gels works fast to provide effective cold & flu relief when you need it most
  • Relieve your cough, headache, body aches, fever, & sore throat with the trusted pain relief of Tylenol. Adults & children 12 years & older, take two capsules every four hours while symptoms last; do not take more than eight capsules in 24 hours


Stop your cough and sore throat before they stop you with Tylenol Daytime Cold + Flu Multi-Symptom Liquid Gels. These powerful liquid filled capsules provide multi-symptom cold and flu relief. These symptoms include headaches, body aches, fever, sore throat, and coughs. This cold medicine is formulated with 325 mg of acetaminophen for effective pain relief and 10 mg of dextromethorphan HBr cough suppressant to help calm your cough. Keep this fast-acting daytime cold medicine on hand or with your sick care supplies for pain relief. Get fast cold and flu relief so you can get back to your life. Adults & children 12 years & older, take two capsules every four hours while symptoms last; do not take more than eight capsules in 24 hours. Help combat cold and flu symptoms with the power of acetaminophen from Tylenol, the #1 doctor recommended pain relief brand.

Shipping and Returns

  • We offer tracked shipping on all orders. Tracking information will be shared as soon as the order is dispatched.
  • Please check the delivery estimate before adding a product to the cart. This is displayed for every product on the website.
  • Available shipping methods and charges will be displayed at the time of checkout, depending on your exact location.
  • All customers are entitled to a return window of 14 days, starting from the date of delivery of the product(s).
  • Customers are advised to read our return policy for details of the return process, eligibility, refunds as well as cancellations or exchanges.
  • In case of any issues or concerns about Shipping or Returns, please contact us and we will be happy to help.
Tylenol Daytime Cold & Flu Multi-Symptom Liquid Gels, Cold & Flu Relief Medicine, Pain Reliever & Fever Reducer + Cough Suppressant, Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, 24 ct

Tylenol.

Tylenol Daytime Cold & Flu Multi-Symptom Liquid Gels, Col...

$U2,180 $U3,633
Save 40.0% ($U1,453)